# SDR SWAA2013011411396

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 21,272 hours, 12,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AC BAY FWD BLEED DUCT BRACKET CRACKED AT KEEL BEAM.  REMOVED AND REPLACED 4D BRACKET PER M/M.
